On primitive elements in finite fields and on elliptic curves

I. E. Shparlinskiĭ*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

An asymptotic formula for the number of primitive polynomials of the form f (x) + a, a = 1,…, h, where f (x)∈ Fp [x], is obtained, “on the average” over all polynomials f of fixed degree, and an estimate for the number of “sparse” factorable polynomials is also obtained.

Original languageEnglish
Pages (from-to)41-50
Number of pages10
JournalMathematics of the USSR - Sbornik
Volume71
Issue number1
DOIs
Publication statusPublished - 28 Feb 1992
Externally publishedYes

Fingerprint

Dive into the research topics of 'On primitive elements in finite fields and on elliptic curves'. Together they form a unique fingerprint.

Cite this